# SDR ASAA2023042943054

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,398 hours, 16,132 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC FAIL ON CAPTAIN AND FO SIDE, VTK FLAG ON CAPTAINS NAV DISPLAY. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836. RESET AND CLOSED ALL C/B. OPS CHECK GOOD AT THIS TIME.
